For Better Performance Please Use Chrome or Firefox Web Browser

A. SEDAGHAT, J. E. COOPER, A. Y. T. LEUNG AND J. R. WRIGHT, Limit-cycle oscillation prediction for non-linear aeroelastic systems, Aeronautical Journal 2002, 106, 27 - 32.

A. SEDAGHAT, J. E. COOPER, A. Y. T. LEUNG AND J. R. WRIGHT, Limit-cycle oscillation prediction for non-linear aeroelastic systems, Aeronautical Journal 2002, 106, 27 - 32.

 

LIMIT CYCLE OSCILLATION PREDICTION FOR NON-LINEAR AEROELASTIC SYSTEMS
 
A. Sedaghat, J.E. Cooper, J. R. Wright and A.Y.T. Leung
 
The Manchester School of Engineering
The University of Manchester, Manchester M13 9PL, UK
 
Abstract
 
 This paper describes part of an investigation into the prediction and characterisation of LimitCycle Oscillations occurring in non-linear
aeroelastic systems. Through the use of a modified version of Normal Form Theory, it is shown how it is possible to predict the Limit
Cycle Oscillations and characterise their stability. The approach is analytical and does away with the need for numerical simulation of
the system. The methodology is demonstrated upon a simple two degrees-of-freedom aeroelastic wing model with cubic stiffness. A
good agreement was obtained between the analytical prediction and numerical simulations.
 
Journal Papers
Month/Season: 
July
Year: 
2002